| Model Number |
0580-1-351 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient undergoing arthroscopic review due to loosening of the metallic head of the nail cone.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an exeter stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: "removal of a dhs hip screw followed by a hybrid tha with a press fit acetabulum and cemented exeter stem is confirmed.As is intra-operative greater trochanteric avulsion fracture.The root cause of the reason for hardware removal, conversion to tha and intra-operative fracture cannot be determined limited amount of documentation provided." product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening of the metallic head of the nail cone.A review of the provided medical records by a clinician did not confirm the event.Further information such as return of the device, pathology reports, additional pre- and post-operative x-rays as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description